MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS ATELLICA SAMPLE HANDLER PRIME

SIEMENS HEALTHCARE DIAGNOSTICS ATELLICA SAMPLE HANDLER PRIME
Model Number ATELLICA SAMPLE HANDLER PRIME
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that an unapparent delay occurred with one human chorionic gonadotropin patient result with an atellica sample handler prime instrument.The customer found the samples were not processed.The customer confirmed that there was no impact to patient care due to the delay.There were no known reports of patient intervention or adverse health consequence due to this event.
 
Additional Manufacturer Narrative
An outside of united states (ous) customer reported an unapparent delay with troponin and human chorionic gonadotropin patient results with an atellica sample handler prime instrument.The customer contacted the siemens customer care center (ccc) and a siemens remote services was able to speak with the customer.Siemens is investigating the issue.This report serves as a correction to report #2247117-2023-00006 filed on november 21, 2023.The fda reporting site in the previous report was incorrect and has been corrected in this report.
 
Additional Manufacturer Narrative
Correction (27-nov-2023): section d; brand name (d1), common device name (d2), product code (d2), and model number (d4) were corrected to reflect the correct product, atellica sample handler prime.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2023-00308 on 22-nov-2023.Additional information (08-feb-2024): siemens further investigated and a review indicated the device management layer (dml) encountered an internal exception causing the module to turn off unexpectedly.In these cases, the module manager (mm) will detect that the dml is unresponsive and will restart.Upon restarting, any uncompleted tests would be canceled.In cases where the system does not return to normal operation automatically, the operator can turn mechanics off/on or restart the system and re-order the tests manually.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ATELLICA SAMPLE HANDLER PRIME
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
eric so
511 benedict ave.
tarrytown, NY 10591
2012144764
MDR Report Key18192785
Report Number2432235-2023-00308
Device Sequence Number20342855
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public00630414002439
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA SAMPLE HANDLER PRIME
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer11/15/2023
02/08/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date11/27/2023
02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown